# SDR CALA9700380

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10251
- Make and model: Boeing 737291
- Aircraft serial: 20361
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT LT WEB CORRODED IN AN AREA APPROXIMATELY 20 BY 8.5 AT STA 1016.  THE CORRODED WEB WAS REMOVED, A NEW WEB WAS FABRICATED AND INSTALLED IAW SRM 51-30-5 AND 51-30-2.
